fbpx Go directly to content
En Pausa Connection

La Casa On, Concerts

En Pausa Connection

18 April

12:00 pm - 11:45 pm

La Casa Encendida
Ronda de Valencia, 2
Madrid
28012
Spain

Online activity

En Pausa

The last day of the En Pausa festival will be dedicated to communal listening. Twelve hours of non-stop music with performances by ten artists scattered across the globe, broadcast on the 9128.live platform.

Participants:

  • 12:00 pm. Federico Duránd (Argentina) - DJ Set (60 minutes)

    His music is a sound tapestry that seeks introspection and delight through minimal melodies, crafted in the heart of Argentina, which have been released on the iconic 12K label.

  • 1:00 pm. Patricia Wolf (USA) - DJ Set (60 minutes)

    From Portland, Oregon, Patricia crafts non-linear compositions based on repetition and sound design, playing with the listener’s perception of time in an intense, hypnotic way.

  • 2:00 pm. Alex Albrecht (Australia) - DJ Set (60 minutes)

    This member of the Albrecht La’Brooy duo and manager of the Analogue Attic Imprint label, connecting from Melbourne, brings us a journey based on real instrumentation and sound textures.

  • 3:00 pm. ASIP (USA) - DJ Set (90 minutes)

    Owner of A Strangely Isolated Place and the LA-based platform 9128.live, Ryan’s sets are genuine sound treatises on emotion and horizontality.

  • 4:30 pm. Klara Vedis (Macedonia) - DJ Set (90 minutes)

    With a profoundly philosophical background, this artist from Macedonia is an expert at adding a liberating touch to her sets, where electronic and organic sounds flow in harmony.

  • 6:00 pm. Karim (Morocco) - DJ Set (60 minutes)

    From Casablanca, Karim runs the Tikita label, focused on the deepest and most spiritual dance sounds. He has devised an exclusive horizontal set for En Pausa.

  • 7:00 pm. ARIO (Iran) - DJ Set (90 minutes)

    The owner of Astral Industries, one of the top labels in spiritual ambient music, is a Londoner of Iranian heritage whose sets combine drones and psychedelic textures to create quasi-mystical experiences.

  • 8:25 pm. Jo Johnson & Hilary Robinson (UK) - Live (60 minutes)

    Pianist Hilary Robinson and “Dame of Drone” Jo Johnson have known for five years that, in addition to being neighbours, they also share the same musical territory. Their work is based on improvisation, and this will be their second live performance.

  • 9:25 pm. Gigi FM (Italy/France) - DJ Set (60 minutes)

    Of Italo-French extraction, Giulia is a DJ and professional dancer with a unique approach to creating sound atmospheres, shared via her monthly programme on NTS radio.

  • 10:25 pm. Chris SSG (USA) - DJ Set (90 minutes)

    A listening heavyweight who rose to fame with the MNML SSGS blog and, since migrating to Tokyo, has become a leading name in music distanced from the dance floor.

Programme curated by CALMA, a Madrid platform dedicated to horizontal music that aims to promote an active listening experience with careful attention to detail.

*Schedule CET (USA/California PST -7; USA/ NYC EDT -4; Asia/Korea KST +10).

Activities Festival En Pausa From 16 to 18 April Open/close festival
  • 16 April
    Ylia
    La Casa On, Concerts Ylia

    The En Pausa festival will kick off with a live performance by Ylia and the presentation of Dulce Rendición, which (…)

  • 16 April
    Jonathan Fitoussi
    La Casa On, Concerts Jonathan Fitoussi

    French composer Jonathan Fitoussi explores the mixture of modular synthesis and acoustic textures by using minimalistic (…)

  • 17 April
    Paweł Szamburski
    La Casa On, Concerts Paweł Szamburski

    A pillar of the improv music scene in Warsaw and one of the driving forces behind its renaissance in his dual capacity (…)

  • 17 April
    Menhir
    La Casa On, Concerts Menhir

    Menhir presents their upcoming album Geomantic Works, a liturgical experience halfway between ambient and pop that’s (…)

  • 17 April
    Mecánica Clásica
    La Casa On, Concerts Mecánica Clásica

    With five albums released in the last two years, this Valencian combo is one of the most prolific groups on the Spanish (…)

Don’t miss a thing! Sign up for our

Newsletter

* When providing your data, check the corresponding box that you want to receive the Newsletter.

Loading...